# SDR JJBA20170605005

- Difficulty date: June 5, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 37,372 hours, 50,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CENTER ISLE EMERGENCY LIGHT INTERMITTENT.  CHARGED EMERGENCY LIGHT BATTERIES AND PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHT SYSTEM.  OPS CHECK SAT. NO OTHER DEFECTS NOTED.
